
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
TYLENOL For Children & Adults Liquid Pain Relief and Fever Medication, Oral Suspension, Dye-Free Acetaminophen, Fever Reducer, Liquid Medicine for the Family; Cherry Flavor, 8 fl. oz.; Pack of 1
TYLENOL For Children & Adults Liquid Pain Relief and Fever Medication, Oral Suspension, Dye-Free Acetaminophen, Fever Reducer, Liquid Medicine for the Family; Cherry Flavor, 8 fl. oz.; Pack of 1
8 fl ozAbout
Details
Intended for adults and kids ages 2 and up, Tylenol Child & Adult Oral Suspension Liquid Medicine provides temporary relief from minor aches and pains, headache, fever and sore throat. Each five-milliliter dose of this liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains including sore throat, headache, menstrual and premenstrual cramps, and toothache. This pain & fever relief medicine from comes in a family-friendly cherry flavor and is dye-free, alcohol-free, ibuprofen-free, aspirin-free, paraben-free, and high fructose corn syrup-free. It's also gentle on the stomach. From Tylenol, the #1 doctor recommended brand of pain relief and fever reduction, in liquid form.
• 8-fluid ounce bottle of Tylenol Child & Adult Oral Suspension Liquid Medicine with acetaminophen to provide temporary relief from minor aches and pains and fever in cherry flavor for adults and children ages 2+
• This pain reliever medicine provides temporary relief from toothache, back ache, joint pain, knee pain, minor arthritis pain, and menstrual and premenstrual cramps in adults. It also provides relief of headaches, sore throat, and fever
• Each 5-milliliter dose of this liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief
• For use by the family, this dye-free oral suspension comes in a kid-friendly cherry flavor and can be used by adults and children ages 2 and up. Plus, it is free from alcohol, ibuprofen, aspirin, parabens, and high fructose corn syrup
• This pain reliever medicine comes from Tylenol, the #1 doctor recommended brand of pain relief and fever reduction, in liquid format
Ingredients
Inactive Ingredients: Anhydrous Citric Acid, Flavors, Glycerin, Microcrystalline Cellulose And Carboxymethylcellulose Sodium, Potassium Sorbate, Purified Water, Sorbitol Solution, Sucralose, Sucrose, Xanthan Gum
Directions
In Each 5 mL: Directions: Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Directions: Step 1. Shake well before using. Step. 2. Remove child protective cap. Step 3. Squeeze the dose into the dosing cup. Children 2 Years to Under 12 Years:: Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze the dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not take more than 5 times in 24 hours unless directed by a doctor. Do not take for more than 5 days unless directed by a doctor. Under 24 lb (Under 2 Years): Ask a doctor: 24-35 lbs (2-3 Years): 5 ml (or as directed by a doctor): 36-47 lbs (4-5 Years): 7.5 ml (or as directed by a doctor): 48-59 lbs (6-8 Years): 10 ml (or as directed by a doctor): 60-71 lbs (9-10 Years): 12.5 ml (or as directed by a doctor): 72-95 lbs (11 Years): 15 ml (or as directed by a doctor). Adults and Children 12 Years and Over:: Take 20 ml (2 x 10 ml) every 4 hours while symptoms last. For adult dosing, the dosing cup needs to be filled to 10 ml line twice. Do not take more than 5 doses (100 ml) in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.
Warnings
OTHER INFORMATION. WARNINGS. If a skin reaction occurs, stop use and seek medical help right away. â– DO NOT USE IF CARTON TAPE OR BOTTLE WRAP IMPRINTED WITH "TYLENOL" IS BROKEN OF MISSING. â– new symptoms occur. â– fever gets worse or lasts more than 3 days. â– pain gets worse or lasts more than 10 days in adults. ASK A DOCTOR BEFORE USE IF YOUR CHILD HAS liver disease. DO NOT USE. STOP USE AND ASK A DOCTOR IF. WHEN USING THIS PRODUCT DO NOT EXCEED RECOMMENDED DOSE (SEE OVERDOSE WARNING). KEEP OUT OF REACH OF CHILDREN. â– redness or swelling is present. â– blisters. â– pain gets worse or lasts more than 5 days in children under 12 years. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. â– with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. These could be signs of a serious condition. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOUR CHILD IS taking the blood thinning drug warfarin. â– more than 5 doses in 24 hours, which is the maximum daily amount. â– with other drugs containing acetaminophen. ALLERGY ALERT: acetaminophen may cause severe skin reactions. Symptoms may include:. â– if your child is allergic to acetaminophen or any of the inactive ingredients in this product. SORE THROAT WARNING: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away.(1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if your child takes. â– skin reddening. â– rash.
About
Details
Intended for adults and kids ages 2 and up, Tylenol Child & Adult Oral Suspension Liquid Medicine provides temporary relief from minor aches and pains, headache, fever and sore throat. Each five-milliliter dose of this liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains including sore throat, headache, menstrual and premenstrual cramps, and toothache. This pain & fever relief medicine from comes in a family-friendly cherry flavor and is dye-free, alcohol-free, ibuprofen-free, aspirin-free, paraben-free, and high fructose corn syrup-free. It's also gentle on the stomach. From Tylenol, the #1 doctor recommended brand of pain relief and fever reduction, in liquid form.
• 8-fluid ounce bottle of Tylenol Child & Adult Oral Suspension Liquid Medicine with acetaminophen to provide temporary relief from minor aches and pains and fever in cherry flavor for adults and children ages 2+
• This pain reliever medicine provides temporary relief from toothache, back ache, joint pain, knee pain, minor arthritis pain, and menstrual and premenstrual cramps in adults. It also provides relief of headaches, sore throat, and fever
• Each 5-milliliter dose of this liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief
• For use by the family, this dye-free oral suspension comes in a kid-friendly cherry flavor and can be used by adults and children ages 2 and up. Plus, it is free from alcohol, ibuprofen, aspirin, parabens, and high fructose corn syrup
• This pain reliever medicine comes from Tylenol, the #1 doctor recommended brand of pain relief and fever reduction, in liquid format
Ingredients
Inactive Ingredients: Anhydrous Citric Acid, Flavors, Glycerin, Microcrystalline Cellulose And Carboxymethylcellulose Sodium, Potassium Sorbate, Purified Water, Sorbitol Solution, Sucralose, Sucrose, Xanthan Gum
Directions
In Each 5 mL: Directions: Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Directions: Step 1. Shake well before using. Step. 2. Remove child protective cap. Step 3. Squeeze the dose into the dosing cup. Children 2 Years to Under 12 Years:: Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze the dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not take more than 5 times in 24 hours unless directed by a doctor. Do not take for more than 5 days unless directed by a doctor. Under 24 lb (Under 2 Years): Ask a doctor: 24-35 lbs (2-3 Years): 5 ml (or as directed by a doctor): 36-47 lbs (4-5 Years): 7.5 ml (or as directed by a doctor): 48-59 lbs (6-8 Years): 10 ml (or as directed by a doctor): 60-71 lbs (9-10 Years): 12.5 ml (or as directed by a doctor): 72-95 lbs (11 Years): 15 ml (or as directed by a doctor). Adults and Children 12 Years and Over:: Take 20 ml (2 x 10 ml) every 4 hours while symptoms last. For adult dosing, the dosing cup needs to be filled to 10 ml line twice. Do not take more than 5 doses (100 ml) in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.
Warnings
OTHER INFORMATION. WARNINGS. If a skin reaction occurs, stop use and seek medical help right away. â– DO NOT USE IF CARTON TAPE OR BOTTLE WRAP IMPRINTED WITH "TYLENOL" IS BROKEN OF MISSING. â– new symptoms occur. â– fever gets worse or lasts more than 3 days. â– pain gets worse or lasts more than 10 days in adults. ASK A DOCTOR BEFORE USE IF YOUR CHILD HAS liver disease. DO NOT USE. STOP USE AND ASK A DOCTOR IF. WHEN USING THIS PRODUCT DO NOT EXCEED RECOMMENDED DOSE (SEE OVERDOSE WARNING). KEEP OUT OF REACH OF CHILDREN. â– redness or swelling is present. â– blisters. â– pain gets worse or lasts more than 5 days in children under 12 years. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. â– with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. These could be signs of a serious condition. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOUR CHILD IS taking the blood thinning drug warfarin. â– more than 5 doses in 24 hours, which is the maximum daily amount. â– with other drugs containing acetaminophen. ALLERGY ALERT: acetaminophen may cause severe skin reactions. Symptoms may include:. â– if your child is allergic to acetaminophen or any of the inactive ingredients in this product. SORE THROAT WARNING: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away.(1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if your child takes. â– skin reddening. â– rash.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.